Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43843
DC FieldValueLanguage
dc.contributor.authorBranquinho, Amílcar-
dc.contributor.authorRebocho, Maria das Neves-
dc.date.accessioned2017-10-11T09:05:35Z-
dc.date.issued2014-
dc.identifier10.1016/j.amc.2014.02.019-
dc.identifier.urihttp://hdl.handle.net/10316/43843-
dc.description.abstractOne derives discrete dynamical systems related to Laguerre–Hahn orthogonal polynomials. One studies deformations of the recurrence relation coefficients of the orthogonal polynomials under a t-dependence on the coefficients of the Riccati differential equation for the related Stieltjes function.por
dc.language.isoengpor
dc.publisherElsevierpor
dc.relationPEst-C/MAT/UI0324/2011por
dc.rightsembargoedAccess-
dc.titleDeformed Laguerre–Hahn orthogonal polynomials on the real linepor
dc.typearticle-
degois.publication.firstPage359por
degois.publication.lastPage368por
degois.publication.titleApplied Mathematics and Computationpor
dc.relation.publisherversionhttps://doi.org/10.1016/j.amc.2014.02.019por
dc.peerreviewedyespor
dc.identifier.doi10.1016/j.amc.2014.02.019por
degois.publication.volume233por
dc.date.embargo2019-10-11T09:05:35Z-
uc.controloAutoridadeSim-
item.grantfulltextopen-
item.fulltextCom Texto completo-
item.languageiso639-1en-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.orcid0000-0003-4685-1583-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
p1302.pdf191.73 kBAdobe PDFView/Open
Show simple item record

Page view(s)

225
checked on Jan 30, 2020

Download(s)

37
checked on Jan 30, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.